Alert archive / New Jersey / Special Marine Warnings in 2002
Special Marine Warning 100, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 27, 2002, 5:31 PM EDT. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2002, 5:31 PM EDT (21:31 UTC)
- Expired
- Jul 27, 2002, 6:30 PM EDT
- In force
- 59 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 27, 4:30 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 27, 4:30 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 430 PM EDT SAT JUL 27 2002 IT APRS PCPN WILL BE LINGERING BEYOND 6 PM ACROSS THE SERN ZNS AND WE WILL CARRY A CHC INTO THE EVE. ALSO PAIR OF SHRT WVS HELPING THE DVLPMNT OF BANDS OF SHRA/TSRA FTHR TO THE W. LATEST MESOETA STOPS THEM SW OF OUR CWA...BUT GIVEN ITS ALRDY INTO OUR SERN ZNS...WE WILL BRING AN EVE CHC BACK INTO PHL METRO AREA. TFG PREV AFD......................................................... WRM FRNT/DEW PT BOUND WILL SLOWLY MOVE THRU FA NEXT 24 HOURS. PRECIP ASSOC WITH FEAT NOW OVER DELMARVA WILL CONTIN INTO EVENING. NEXT FEATURE TO HIT AREA WILL BE VORT MAX MOVING ACROSS TO OUR N. WILL MENT RW FOR NORTH ZONES TONIGHT. AFTER THAT THE SOUP IS ON AND TYPICAL DOG DAYS OF SUMMER WITH HIGH TEMP/HUMIDITY & PM RW/TRW AROUND. WILL NOT ISSUE ANY HEAT ADV AT THIS TIME BUT MAY BE NEEDED FOR MON/TUES. ON MARINE...ALL TRANQUIL. .PHI... DE...NONE. MD...NONE. NJ...NONE. PA...NONE. MARINE...NONE. ZEV
In the hours before
Special weather statement, Jul 27, 3:39 PM EDT, 1 hour 52 minutes before
DEZ002>004-NJZ023-024-272300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 339 PM EDT SAT JUL 27 2002 ...POOR DRAINAGE FLOODING FROM SLOW MOVING SHOWERS AND THUNDERSTORMS... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO MOVE INTO EXTREME SOUTHERN NEW JERSEY AND THROUGH THE SOUTHERN HALF OF DELAWARE THROUGH 6 PM. ISOLATED AMOUNTS UP TO 2 INCHES IN AN HOUR HAVE ALREADY FALLEN AND WILL CONTINUE TO DO SO AS THEY MOVE INTO SOUTHERN NEW JERSEY AND ALONG THE DELAWARE COAST. PLEASE BE WARY FOR STREET AND POOR DRAINAGE FLOODING...ESPECIALLY ALONG THE IMMEDIATE DELAWARE AND NEW JERSEY SHORES. USE CAUTION WHILE DRIVING THROUGH UNDERPASSES THE REST OF THIS AFTERNOON. IF YOU LIVE IN AN AREA THAT IS PRONE TO POOR DRAINAGE FLOODING...BE PREPARED TO MOVE YOUR VEHICLE TO HIGHER GROUND. THE CURRENT TIDES ARE NEAR LOW TIDE WHICH WILL MAKE IT EASIER FOR THE RAIN TO RUN OFF NEAR THE COAST. TFG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:05 PM EDT | Flash Flood Warning | PHI | Sussex | 115 min |
Nearby
Special Marine Warnings in New Jersey, 2002Every special marine warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.